Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 107-110
http://dx.doi.org/10.1155/S0161171295000147

Operators acting on certain Banach spaces of analytic functions

Department of Mathematics, Shiraz University, Iran

Received 14 January 1993; Revised 21 September 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Seddighi, K. Hedayatiyan, and B. Yousefi, “Operators acting on certain Banach spaces of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 107-110, 1995. doi:10.1155/S0161171295000147